U.S. doctors online nowAsk doctors free
Newark, NJ
A 28-year-old female asked:

I bought and used monistat 1 otc for a yeast infection. symptoms did not clear up so i was prescribed diflucan. i have bad abd pain. is this normal?

1 doctor answer2 doctors weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Abdominal pain ?: Abdominal pain is usually not because of side effects of either "yeast infections or diflucan", so ask your gyn provider for an exam and possible further testing to determine the cause of the abdominal pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 8, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.